# SDR ASAA2013032094228

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,984 hours, 6,931 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC20546
- Condition: Malfunctioned
- Location: Fuel Flow
- Part time: 15,423 hours, 5,107 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLT 854,  PILOTS VERBALIZED NR 2 ENG F/F UP TO 300LBS/HR HIGHER THAN NR 1 ENG & FUEL USED SHOWED 1000LBS HIGHER THAN SCHEDULED BURN AFTER 4 1/2 HR FLT DURATION.  ALSO, FUEL USED 28K, 10K FUEL REMAINING END-OF-FLT = 38K BUT DEPARTURE FUEL WAS 37K.  OTHER ENG IND NORMAL/ SAME AS NR 1 ENG.  ACFT GROUNDED.  PERFORMED T/C 78273000.  NO FAULTS IN CURRENT OR HISTORY.  REMOVED & REPLACED NR 2 ENG FUEL FLOW TRANSMITTER REF MM 73-31-01.  LEAK CK GOOD.  NO FAULTS LOGGED.
